# SDR C2XA11CL105

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145
- Aircraft serial: 145565
- Aircraft time: 22,276 hours, 16,861 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: D389992SFA93SN
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE CREW REPORTED A TAKEOFF CONFIG WARNING MESSAGE FOR SPOILERS OPEN ON TAKEOFF ROLL.SPOILERS THEN KEPT ALTERNATING OPEN/CLOSED.  THE CREW ABORTED TAKEOFF.  MX INSPECTED AND REPLACED RT INBD SPOILER PROXIMITY SWITCH CONNECTOR. THE CONNECTOR WAS CORRODED AND WIRE WAS BROKEN AT PIN C.  OPS CHECKS WERE GOOD.
